# SDR DALA2023061204760

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 91,554 hours, 41,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 REF WORK CARD 5331-01282-03 STEP NO.2 UNABLE TO COMPLETE INSPECTION REPAIR FOUND AT STA 590-0661/STA 14L TO 19L. CORRECTIVE ACTION: COMPLIED WITH ERA #514358-14AD FUSELAGE SKIN STA 590-661/ STR 14L-STR19L/DENTS. (2809614)
